The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1992, volume: 105, number: 1-3

  1. Gerhard Behrendt
    Automorphism groups of posets with forbidden subposets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:1-11 [Journal]
  2. Alberto Del Fra, Dina Ghinelli
    Classification of extended generalized quadrangles with maximum diameter. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:13-23 [Journal]
  3. John D. Dixon
    Random sets which invariably generate the symmetric group. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:25-39 [Journal]
  4. Robert James Douglas
    NP-completeness and degree restricted spanning trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:41-47 [Journal]
  5. Marcel Erné
    The number of partially ordered sets with more points than incomparable pairs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:49-60 [Journal]
  6. Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak
    Neighborhood unions and a generalization of Dirac's theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:61-71 [Journal]
  7. Jean Fonlupt, Ali Ridha Mahjoub, J. P. Uhry
    Compositions in the bipartite subgraph polytope. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:73-91 [Journal]
  8. Chính T. Hoàng, Frédéric Maffray
    On slim graphs, even pairs, and star-cutsets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:93-102 [Journal]
  9. Zygmunt Jackowski
    A new characterization of proper interval graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:103-109 [Journal]
  10. K. W. Johnson
    Latin square determinants II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:111-130 [Journal]
  11. Jin Ho Kwak, Jaeun Lee
    Isomorphism classes of cycle permutation graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:131-142 [Journal]
  12. Daniel E. Loeb
    A generalization of the binomial coefficients. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:143-156 [Journal]
  13. Yannis Manoussakis, Denise Amar
    Hamiltonian paths and cycles, number of arcs and independence number in digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:157-172 [Journal]
  14. James Oxley, Geoff Whittle
    Connectivity of submodular functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:173-184 [Journal]
  15. Andrzej Rucinski
    Matching and covering the vertices of a random graph by copies of a given graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:185-197 [Journal]
  16. Randell A. Stevenson
    Dilworth truncations and k-induced matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:199-205 [Journal]
  17. Douglas R. Stinson, Y. J. Wei
    Some results on quadrilaterals in Steiner triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:207-219 [Journal]
  18. Evelyn L. Tan
    Some notes on cycle graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:221-226 [Journal]
  19. Stephen M. Tanny
    A well-behaved cousin of the Hofstadter sequence. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:227-239 [Journal]
  20. Ioan Tomescu
    Ordered h-hypertrees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:241-248 [Journal]
  21. Takao Ueda
    Circular nonsingular threshold transformations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:249-258 [Journal]
  22. Piotr Wójcik
    Density of union-closed families. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:259-267 [Journal]
  23. Douglas R. Woodall
    Cycle lengths and circuit matroids of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:269-273 [Journal]
  24. Xingxing Yu
    Cyclomatic numbers of connected induced subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:275-284 [Journal]
  25. Fuji Zhang, Xiaofeng Guo
    Reducible chains in several types of 2-connected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:285-291 [Journal]
  26. Igor E. Zverovich, Vadim E. Zverovich
    Contributions to the theory of graphic sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:293-303 [Journal]
  27. M. Baca
    On magic labelings of honeycomb. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:305-311 [Journal]
  28. Jyrki T. Lahtonen
    An optimal polynomial for a covering radius problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:313-317 [Journal]
  29. V. I. Rodionov
    On the number of labeled acyclic digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:319-321 [Journal]
  30. Xiang-Ying Su
    A result on decompositions of regular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:105, n:1-3, pp:323-326 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002